MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · South Dakota medicine : the journal of the South Dakota State Medical Association · 2019

Catastrophic Antiphospholipid Syndrome Presenting with Genitourinary Manifestations.

Larson Matthew, Lindaman Brian

Клинический случайСтатьяПеревод в очереди

Аннотация

Catastrophic antiphospholipid syndrome (CAPS) is a rare disorder characterized by acute, multi-system dysfunc- tion due to small-vessel thrombosis related to anti-phospholipid antibodies. Here we present an unusual case of CAPS presenting with genitourinary manifestations. A 72-year-old male developed a series of symptoms over the course of two weeks. His symptoms included testicular inflammation, scrotal edema, priapism, hematuria, penile eschar, elbow eschars, and acute kidney injury. He was found to have anti-phospholipid antibodies and treated with anticoagulation, high-dose steroids and plasma exchange. His symptoms resolved with minimal lasting effects. This case is unique to the literature because of the extensive genitourinary involvement.

Для цитирования: Larson Matthew, Lindaman Brian. Catastrophic Antiphospholipid Syndrome Presenting with Genitourinary Manifestations.. South Dakota medicine : the journal of the South Dakota State Medical Association. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.